# SDR CALA2019011200066

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 96,627 hours, 27,264 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Part number: 9161819AD
- Condition: Torn
- Location: Jumpseat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMPSEAT TORN AT DR-4R LT JUMPSEAT SEAT BACK COVER HAS A TORN. THIS IS JUST COSMETIC DAMAGE. DOES NOT EFFECT F/A SEAT. REQ NEW SEAT BACK COVER PN: 91618-19AD ADD FAULT: 2500 PART NUMBER M&E 19-2525-3-0170.
